# SDR ASAA2019062099755

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 42,342 hours, 12,821 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED ON PRESSURIZATION PANEL. GROUNDED - YES. PERFORMED B737-800 FIM 21-31 TASK 827 SYSTEM OP CHECKS GOOD NO DEFECTS NOTED ALSO PERFORMED FIM 21-31 TASK 801 DCPC BITE, #1 CONTROLLER NO EXISTING FAULTS FAULT HISTORY SHOWED FLT 00 FAULT OFV LRU FAULT. #2 CONTROLLER SHOWED 2 FAULTS FLT 00 SHOWED FAULT 045 AND FLT 03 SHOWED CODE 040 PERFORMED SYSTEM TEST AND CLEAR AND RERAN SYSTEM TEST NO DEFECTS NOTED AT THIS TIME.
